# SDR 2018FA0000062

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: General aviation
- Aircraft: N6974A
- Make and model: Snias AS350B3
- Aircraft serial: 7459
- Aircraft time: 1,786 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part serial: 7459
- Condition: Chafed
- Location: Tail Boom
- Part time: 1,786 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 500HR VERTICAL STABILIZER ANTI-COLLISION LIGHT CONDUIT CLAMP INSPECTION,    DAMAGE WAS FOUND. THE FASTENER FOR THE UPPER CONDUIT CLAMP WAS PULLED THROUGH THE SPAR. THE HOLE MEASURES 7/32 X 5/16, THE WASHER THAT IS ON THE HEAD SIDE OF THE RIVET CHAFED INTO THE SPAR, APPROX. .020 DEEP.
